Hitting probabilities of killed brownian motion : a study on geometric regularity
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 17 (1984) no. 3, p. 451-467
@article{ASENS_1984_4_17_3_451_0,
     author = {Borell, Christer},
     title = {Hitting probabilities of killed brownian motion : a study on geometric regularity},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 17},
     number = {3},
     year = {1984},
     pages = {451-467},
     doi = {10.24033/asens.1480},
     zbl = {0573.60067},
     mrnumber = {86h:60157},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1984_4_17_3_451_0}
}
Borell, Christer. Hitting probabilities of killed brownian motion : a study on geometric regularity. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 17 (1984) no. 3, pp. 451-467. doi : 10.24033/asens.1480. http://www.numdam.org/item/ASENS_1984_4_17_3_451_0/

[1] L. V. Ahlfors, Conformal Invariants (Topics in Geometric Function Theory, New York, McGraw Hill, 1973). | Zbl 0272.30012

[2] L. V. Ahlfors, Möbius Transformations in Several Dimensions (School of Math., Univ. of Minnesota 1981). | Zbl 0517.30001

[3] R. M. Blumenthal, and R. K. Getoor, Markov Processes and Potential Theory, New York, London, Academic Press 1968. | MR 41 #9348 | Zbl 0169.49204

[4] C. Borell, Capacitary Inequalities of the Brunn-Minkowski Type (Math. Ann., 263, 1983, pp. 179-184). | MR 84e:31005 | Zbl 0546.31001

[5] C. Borell, Brownian Motion in a Convex Ring and Quasi-Concavity (Commun. Math. Phys., 86, 1982, pp. 143-147). | MR 84g:60130 | Zbl 0516.60084

[6] C. Borell, Convex Measures on Locally Convex Spaces (Ark. Mat., 12, 1974, pp. 239-252). | MR 52 #9311 | Zbl 0297.60004

[7] C. Borell, Convexity of Measures in Certain Convex Cones in Vector Space σ-Algebras (Math. Scand. 53, 1983, pp. 125-144). | MR 86f:60010 | Zbl 0568.46007

[8] C. Borell, Convex Set Functions in d-space (Period. Math., Hungar, 6, 1975, pp. 111-136). | MR 53 #8359 | Zbl 0274.28009

[9] H. J. Brascamp and E. H. Lieb, Some Inequalities for Gaussian Measures, In : Functional Integral and Its Applications, Edited by A. M. Arthurs, Oxford, Clarendon Press, 1975.

[10] H. J. Brascamp and E. H. Lieb, On Extensions of the Brunn-Minkowski and Prékopa-Leindler Theorems, Including Inequalities for Log Concave Functions, and with an Application to the Diffusion Equation, Berlin, Heidelberg, New York : Springer-Verlag, 644, 1978, pp. 96-124).

[11] R. Carmona, Tensor Product of Gaussian Measures (Lecture Notes in Math., 644, 1978, pp. 96-124). Berlin, Heidelberg, New York, Springer-Verlag. | MR 80a:60039 | Zbl 0386.28017

[12] P. L. Chow, Stochastic Partial Differential Equations in Turbulence Related Problems, In : Probabilistic Analysis and Related Topics, Vol. 1, Edited by A. T. Bharucha-Reid, New York, San Francisco, London, Academic Press, 1978. | MR 58 #7847 | Zbl 0449.60046

[13] E. B. Dynkin, Markov processes, Vol. I-II, Berlin, Göttingen, Heidelberg, Springer-Verlag, 1965. | MR 33 #1887 | Zbl 0132.37901

[14] A. Ehrhard, Symétrisation dans l'espace de Gauss (Math. Scand. 53, 1983, pp. 281-301). | MR 85f:60058 | Zbl 0542.60003

[15] R. M. Gabriel, An Extended Principle of the Maximum for Harmonic Functions in 3-dimensions (J. London Math. Soc., 30, 1955, pp. 388-401). | MR 17,358c | Zbl 0068.08303

[16] R. M. Gabriel, A Result Concerning Convex Level Surfaces of 3-dimensional Harmonic Functions (J. London Math. Soc., 32, 1957, pp. 286-294). | MR 19,848a | Zbl 0087.09702

[17] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Berlin, Heidelberg, New York, Springer-Verlag, 1977. | MR 57 #13109 | Zbl 0361.35003

[18] L. Gross, Potential Theory on Hilbert Space (J. Functional Analysis, 1, 1967, pp. 123-181). | MR 37 #3331 | Zbl 0165.16403

[19] J. L. Lewis, Capacitary Functions in Convex Rings (Arch. Rational Mech. Anal., 66, 1977, pp. 201-224). | MR 57 #16638 | Zbl 0393.46028

[20] P. L. Lions, Two Geometrical Properties of Solutions of Semilinear problems (Applicable Analysis, 12, 1981, pp. 267-272). | MR 83e:35051 | Zbl 0445.35043

[21] G. Pólya and G. Szegö, Aufgaben und Lehrsötze aus der Analysis II, Berlin, Göttingen, Heidelberg, Springer-Verlag, 1954.

[22] S. C. Port and C. J. Stone, Brownian Motion and Classical Potential Theory, New York, San Francisco, London, Academic Press, 1978. | MR 58 #11459 | Zbl 0413.60067

[23] G. Szegö, Über Einige Neue Extremaleigenschaften der Kugel. Math. Zeit., 33, 1931, pp. 419-425). | JFM 57.0573.03 | Zbl 0001.07001